# SDR IPXA09855500

- Difficulty date: January 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 975492072
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION REQUIRED OF EFN 81419931184, FLOOR SUPPORT ANGLE HAS MULTIPLE HOLES, STA 1730 L35R.  REPLACED ANGLE PER DDWG 9754920 AND DC8 SRM 51-1-20 AND SRM 51-1-21.
